# SDR DALA2019120607127

- Difficulty date: November 28, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 95,028 hours, 12,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT ROWS 27FG, 32FG AND 28AB ARE INOPERATIVE. FOUND EMERGENCY EXIT LIGHTING SEAT TO SIDEWALL HARNESS DAMAGED AT THE SIDEWALL FOR SEATS 28AB AND 32FG. REPAIRED LIGHTS MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
